On integral currents with constant mean curvature
Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 79-103.
@article{RSMUP_1991__85__79_0,
     author = {Duzaar, Frank and Fuch, Martin},
     title = {On integral currents with constant mean curvature},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {79--103},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     mrnumber = {1142534},
     zbl = {0739.49026},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1991__85__79_0/}
}
TY  - JOUR
AU  - Duzaar, Frank
AU  - Fuch, Martin
TI  - On integral currents with constant mean curvature
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1991
SP  - 79
EP  - 103
VL  - 85
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1991__85__79_0/
LA  - en
ID  - RSMUP_1991__85__79_0
ER  - 
%0 Journal Article
%A Duzaar, Frank
%A Fuch, Martin
%T On integral currents with constant mean curvature
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1991
%P 79-103
%V 85
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1991__85__79_0/
%G en
%F RSMUP_1991__85__79_0
Duzaar, Frank; Fuch, Martin. On integral currents with constant mean curvature. Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 79-103. http://archive.numdam.org/item/RSMUP_1991__85__79_0/

[AF] F.J. Almgren, Optimal Isoperimetric Inequalities, Indiana Univ. Math. J., 35 (1986), pp. 451-547. | MR | Zbl

[AW] W.K. Allard, On the first variation of a varifold, Ann. of Math., 95 (1972), pp. 417-491. | MR | Zbl

[B] E. Barozzi, Il problema di Plateau in domini illiminati, Rend. Sem. Mat. Univ. Padova, 70 (1983), pp. 89-98. | Numdam | MR | Zbl

[BG] E. Barozzi - E.H.A. Gonzalez, Least area problems with a volume constraint, Société Mathématique de France, Astérisque, 118 (1984), pp. 33-35. | Numdam | MR | Zbl

[DF1] F. Duzaar - M. Fuchs, On the existence of integral currents with prescribed mean curvature vector, Preprint 1989.

[DF2] F. Duzaar - M. Fuchs, Existence of area minimizing tangent cones of integral currents with prescribed mean curvature, Preprint 1989. | MR | Zbl

[F] H. Federer, Geometric measure theory, Berlin- Heidelberg-New York 1969. | MR | Zbl

[GMT] E.H.A. Gonzalez - U. Massari - I. Tamanini, On the regularity of boundaries of sets minimizing perimeter with a volume constraint, Indiana Univ. Math., 32 (1983), 25-37. | MR | Zbl

[S] L. Simon, Lectures on geometric measure theory, Proceedings C.M.A., 3, Canberra 1983. | MR | Zbl